Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pus filled scab spreading on the back of the neck. Impetigo?

Larger scab on the back of neck oozed puss and over night small circular scabs are spreading all across my neck and face. I am a wrestler so a skin infection is likely. I was thinking impetigo but the scabs do not have the characteristic honey color. However I did read that impetigo, when spread starts off as small pimple like things, and that is what I have. When scratched they secrete a clear liquid rather than blood like a normal scab.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
From the description provided, it could be impetigo.
Treatment requires warm saline compresses of the area followed by antibiotic cream application like nadifloxacin or mupirocin or fusidic acid. Orl antibiotics like amoxyclav or cefopodoxme when added help in faster healing of the lesion.As these are prescription drugs please consult a doctor nearby
Hope that helped
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor